# SDR SWAA010804

- Difficulty date: March 18, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 51,711 hours, 52,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND 3 EXTERNAL FUSELAGE SKIN CRACK AT BS 483, STR 16R.  REPAIRED SKIN PER SRM.
